On optimal solution error covariances in variational data assimilation - Inria - Institut national de recherche en sciences et technologies du numérique Accéder directement au contenu
Article Dans Une Revue Russian Journal of Numerical Analysis and Mathematical Modelling Année : 2008

On optimal solution error covariances in variational data assimilation

Résumé

The problem of variational data assimilation for a nonlinear evolution model is formulated as an optimal control problem to find some unknown parameters of the model. The equation for the error of the optimal solution is derived through the statistical errors of the input data. The covariance operator of the optimal solution error is obtained using the Hessian of an auxiliary data assimilation problem based on the tangent linear model constraints.

Dates et versions

inria-00391878 , version 1 (05-06-2009)

Identifiants

Citer

Victor P. Shutyaev, François-Xavier Le Dimet, Igor Gejadze. On optimal solution error covariances in variational data assimilation. Russian Journal of Numerical Analysis and Mathematical Modelling, 2008, 23 (2), pp.197-205. ⟨10.1515/RJNAMM.2008.012⟩. ⟨inria-00391878⟩
53 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook X LinkedIn More